# SDR MASA2012021094406

- Difficulty date: February 10, 2012
- Submitted: February 10, 2012
- Operation: Air carrier
- Aircraft: N502MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10050
- Aircraft time: 23,491 hours, 16,324 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: CC670130001
- Condition: Chafed
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AILERON UPPER SKIN L/E IS CHAFED AT 4 LOCATIONS, THE WORST CHAFE IS APPROX 12.0L X .500W X .015D.  REPAIRED LT AILERON CHAFE IAW BOMBARDIER REO#670-57-61-178.
